# SDR 2010FA0000418

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: General aviation
- Aircraft: N776YD
- Make and model: Beech A36
- Aircraft serial: E2463
- Aircraft time: 2,745 hours
- Engine: Cont IO550B
- Engine time: 830 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646286
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 830 hours
- Component: Cylinder, Cont, IO550B14B
- Component part number: 655469E
- Stage of operation: CR
- How discovered: B
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED POWER LOSS, VIBRATION, AND LOW NR 2 EGT. ON INSPECTION THE NR 2 CYLINDER EXHAUST VALVE WAS FOUND TO BE MISSING ABOUT HALF OF IT'S FACE
